Magma Allianz Laboratories Ltd
Aceclofenac (100mg) + Paracetamol (325mg) + Chlorzoxazone (250mg)
Acecon MR 100mg/325mg/250mg Tablet is a combination medicine that helps in relieving muscular pain by blocking the release of certain chemical messengers that cause pain, inflammation, and fever.
Tablet
Acecon MR 100mg/325mg/250mg Tablet can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause common side effects such as nausea, vomiting, heartburn, stomach pain, diarrhea, and loss of appetite. If these persist or get worse, let your doctor know. In general, you should try to use the smallest amount necessary to control your symptoms.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Acecon MR 100mg/325mg/250mg Tablet may be taken with or without food but it is better to take it at a fixed time.
No common side effects listed.
It is not known whether it is safe to consume alcohol with Acecon MR 100mg/325mg/250mg Tablet. Please consult your doctor.
Information regarding the use of Acecon MR 100mg/325mg/250mg Tablet during breastfeeding is not available. Please consult your doctor.
Information regarding the use of Acecon MR 100mg/325mg/250mg Tablet during pregnancy is not available. Please consult your doctor.
Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first.
Acecon MR 100mg/325mg/250mg Tablet is a combination of two pain relieving medicines (Aceclofenac and Paracetamol) and a muscle relaxant (Chlorzoxazone). The pain relieving medicines work by blocking the release of certain chemical messengers in the brain that cause pain and inflammation (redness and swelling). The muscle relaxant works on the centers in the brain and spinal cord to relieve muscle stiffness or spasm thereby improving muscle movement.
Avoid consuming alcohol when taking Acecon MR 100mg/325mg/250mg Tablet as it may cause excessive drowsiness and increase the risk of liver damage. Older adults may have increased drowsiness, confusion, and higher risk of falling as a result of taking Acecon MR 100mg/325mg/250mg Tablet. Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first.
Acecon MR 100mg/325mg/250mg Tablet contains a combination of three medications: aceclofenac, paracetamol, and chlorzoxazone. This medication is used to relieve pain caused by muscle spasms, cramps, or injuries. It helps by relaxing the affected muscles.
For muscle pain caused by injury or overuse, rest is crucial. This will help prevent further injuries and aid in recovery. Adequate sleep and stress reduction are also important. Applying an ice pack to the affected area may provide relief from pain and inflammation. If your pain is due to a different condition, follow your doctor's recommendations.
No, there are no reports of addiction associated with Acecon MR 100mg/325mg/250mg Tablet.
Acecon MR 100mg/325mg/250mg Tablet is usually taken for a short period and can be discontinued once your pain is alleviated. However, it's important to continue taking the medication as advised by your doctor.
Yes, some individuals experience dizziness (feeling faint, weak, unsteady, or lightheaded) after taking Acecon MR 100mg/325mg/250mg Tablet. If you feel dizzy or lightheaded, it's recommended to rest and resume the medication when feeling better.
Acecon MR 100mg/325mg/250mg Tablet contains paracetamol and chlorzoxazone, both of which can potentially harm the liver. This is particularly true when taken in doses exceeding the recommended levels. Additionally, it's advisable to avoid alcohol consumption while taking this medication, as it may exacerbate the risk of liver damage. It's crucial for patients with pre-existing liver conditions to avoid using Acecon MR 100mg/325mg/250mg Tablet and consult their doctor immediately if they notice any early signs and symptoms of liver damage, such as fever, rash, loss of appetite, nausea, vomiting, fatigue, stomach pain, dark urine, yellow skin or eyes, joint pain, or swelling. Contact your doctor for proper management.
No, higher doses of Acecon MR 100mg/325mg/250mg Tablet are not considered more effective. This may even increase the likelihood of experiencing side effects and toxicity. If your symptoms worsen after taking the recommended dosage, consult with your doctor to explore alternatives.
Acecon MR 100mg/325mg/250mg Tablet is not recommended for patients who are allergic to any of its components or excipients. Individuals with a history of stomach ulcers, active, or recurrent stomach ulcers, should avoid this medication as it may worsen the condition.
Yes, all medications, including Acecon MR 100mg/325mg/250mg Tablet, have expiration dates. Ensure to check the expiry date indicated on the packaging before using the medication.
Acecon MR 100mg/325mg/250mg Tablet is best stored in a cool, dry place away from direct sunlight and heat.